Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Teenager with dark colour skin. Best medicine to become fair?

Dear Sir , I am a 16 year old boy.I am dark coloured.I am so sad about it. My class mates also tease me saying that.Sir can you please suggest me a good medicine without any side effects to become fair. I bed you for your kind gesture.Please give me a reply as soon as possible. Yours faithfully UNNIKRISHNAN
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  671
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Unnikrishnan,
Firstly I would want you to understand complexion shouldn't be an issue in life to be under confident or sad. However to help you out with your complexion, you may try these
1) use a Glycolic acid face wash twice in a day ( melawash)
2) take oral vitamin c supplements and antioxidant supplements
3) use a sunscreen of SPF 50 esp when going out. Apply it twice in a day in between 10 am to 4 pm as sun damage and tanning is maximum in this duration
4) use melalite forte cream in night. Do not use it for more than two months. Use it in a small amount over face and do not rub the cream too much. If redness or any burning sensation develops discontinue its use immediately. Once desired results are achieved use a milder cream like melaglow over your face.
5) you may also use depiwhite face mask twice in a week for good results.

Hope that will help you.
Answered: Tue, 19 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor